# SDR MALA020397

- Difficulty date: June 21, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- Aircraft time: 7,566 hours, 7,900 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN CVG, CORROSION FOUND ON THE FLOORBEAM AT FRAME 15, 10 INCHES INBOARD FROM THE LT SIDE.  MAINTENANCE REPAIRED DAMAGE INBOARD FROM THE LT SIDE.  DAMAGE REPAIRED IAW BAE APPROVED FAX/BARA/AVR/5966/02-DC AND EO A53087.
